Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 61, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 12:39 AM CDT for 5 counties in Tennessee. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2020, 12:39 AM CDT (05:39 UTC)
- Expired
- Mar 29, 2020, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 108 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 12:39 AM CDT | HAIL 0.88 | 6 S Lawrenceburg, TN | ALSO REPORTED 50 MPH WINDS IN LEOMA. |
| Mar 29, 12:39 AM CDT | HAIL 1 | 6 S Lawrenceburg, TN | REPORT FROM LEOMA. TIME ESTIMATED FROM RADAR |
| Mar 29, 1:11 AM CDT | TSTM WND DMG | 1 Sw Lewisburg, TN | LARGE TREE DOWN ON GALLOWAY ST |
| Mar 29, 1:14 AM CDT | TSTM WND DMG | 1 Sw Lewisburg, TN | LARGE TREES BLOCKING 900 BLOCK OF GALLOWAY STREET. |
| Mar 29, 1:16 AM CDT | TSTM WND DMG | 1 Ssw Lewisburg, TN | TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR CORNERSVILLE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
704
WUUS54 KOHX 290539
SVROHX
TNC055-099-101-117-119-290615-
/O.NEW.KOHX.SV.W.0061.200329T0539Z-200329T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1239 AM CDT Sun Mar 29 2020
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Lewis County in Middle Tennessee...
Central Marshall County in Middle Tennessee...
Northern Lawrence County in Middle Tennessee...
Maury County in Middle Tennessee...
Northern Giles County in Middle Tennessee...
* Until 115 AM CDT.
* At 1238 AM CDT, a severe thunderstorm was located near
Lawrenceburg, moving northeast at 75 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Columbia, Lewisburg, Lawrenceburg, Mount Pleasant, Summertown,
Cornersville, Ethridge, Lynnville, Henryville, Culleoka, I-65 East
Of Columbia, Leoma and Farmington.
This includes Interstate 65 between mile markers 25 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3528 8756 3576 8706 3548 8666 3546 8666
3510 8727
TIME...MOT...LOC 0538Z 231DEG 64KT 3525 8740
HAIL...1.50IN
WIND...70MPH
$$
Hawblitzel3 follow-up statements
227
WWUS54 KOHX 290557
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1257 AM CDT Sun Mar 29 2020
TNC101-290606-
/O.CAN.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Lewis TN-
1257 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3543 8734 3545 8732 3545 8730 3546 8728
3550 8728 3550 8727 3551 8728 3576 8706
3548 8666 3546 8667 3522 8706
TIME...MOT...LOC 0556Z 231DEG 64KT 3546 8709
$$
TNC055-099-117-119-290615-
/O.CON.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Lawrence TN-Maury TN-Giles TN-
1257 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL MARSHALL...NORTHEASTERN LAWRENCE...SOUTHEASTERN MAURY AND
NORTHERN GILES COUNTIES...
At 1256 AM CDT, a severe thunderstorm was located 8 miles southeast
of Mount Pleasant, or 11 miles south of Columbia, moving northeast at
75 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbia, Lewisburg, Mount Pleasant, Summertown, Cornersville,
Lynnville, Culleoka, I-65 East Of Columbia and Farmington.
This includes Interstate 65 between mile markers 25 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3543 8734 3545 8732 3545 8730 3546 8728
3550 8728 3550 8727 3551 8728 3576 8706
3548 8666 3546 8667 3522 8706
TIME...MOT...LOC 0556Z 231DEG 64KT 3546 8709
HAIL...0.88IN
WIND...60MPH
$$
Hawblitzel513
WWUS54 KOHX 290608
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
108 AM CDT Sun Mar 29 2020
TNC099-290618-
/O.CAN.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Lawrence TN-
108 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
3555 8719
TIME...MOT...LOC 0608Z 231DEG 64KT 3560 8688
$$
TNC055-117-119-290615-
/O.CON.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Maury TN-Giles TN-
108 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL MARSHALL...SOUTHEASTERN MAURY AND NORTHEASTERN GILES
COUNTIES...
At 108 AM CDT, a severe thunderstorm was located 9 miles east of
Columbia, moving northeast at 75 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbia, Lewisburg, Mount Pleasant, Cornersville, Lynnville,
Culleoka, Farmington and I-65 East Of Columbia.
This includes Interstate 65 between mile markers 25 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
3555 8719
TIME...MOT...LOC 0608Z 231DEG 64KT 3560 8688
HAIL...0.88IN
WIND...60MPH
$$
Hawblitzel424
WWUS54 KOHX 290613
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
113 AM CDT Sun Mar 29 2020
TNC055-117-119-290623-
/O.EXP.KOHX.SV.W.0061.000000T0000Z-200329T0615Z/
Marshall TN-Maury TN-Giles TN-
113 AM CDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARSHALL...
SOUTHEASTERN MAURY AND NORTHEASTERN GILES COUNTIES WILL EXPIRE AT 115
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds to 55 mph are still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3570 8698 3548 8666 3546 8667 3527 8698
3555 8719
TIME...MOT...LOC 0613Z 231DEG 64KT 3565 8681
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:24 AM CDT, 15 minutes earlier.
Area forecast discussion, Mar 29, 12:24 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1224 AM CDT Sun Mar 29 2020 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... I'm going to start with the most important part of this AFD: we are expecting severe weather tonight in the form of damaging straight line winds, hail and tornadoes. Because of this, let me re-emphasize the following: 1. This is going to be a nighttime event. Please make sure you have multiple ways to get warnings that may be issued for you. This does NOT mean having downloaded multiple apps on your phone. Your phone, turned on and up, is one way. A second would be a properly programmed NOAA weather radio -- something that will wake you up in the event you go under a warning while you are asleep. 2. Have a safety plan for your family in place now. Practice it. If you need help putting one of these together, visit ready.gov. They have great information on what you need to do PRIOR to going under a warning. This includes having plan to get to shelter in a timely manner. If you live in a mobile home, this could include being in that shelter during the watch, not just if you go under a warning. 3. Please treat Severe Thunderstorm Warnings with the same priority you would a Tornado Warning. Winds blowing in a straight line versus those spinning around in a circle at 70 mph or more can do the same kind of damage. Just take shelter. I'll climb down off my soapbox now. Yes, severe storms will be possible tonight. Here are the highlights from my update earlier, as things have not changed in the last couple of hours: The strong cap, being seen in current LAPS soundings, looks like it will be in place throughout the afternoon and early evening hours. This is what we're going to have to watch closely as we get into the 6 pm timeframe. If that cap starts to break, then we could see some discrete development. However, the current thinking is that the cap will hold tight until we can get the 850-700mb jet structure closer to the mid-state, which will probably be the 7-9 pm time frame. This should erode the cap and allow convection to begin developing across West TN/North MS, with storms then moving into Middle TN shortly after that. Helicities do pick up right around that time (which will help organization). If we can elude the discrete development in the early evening hours and only have to deal with the activity closest to the front, then we should be dealing with a QLCS/broken line type event. Of note, no matter what soundings we look at, even though I said they pick up, helicities are not off the charts. Some of our bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2, where this evening is in the neighborhood of about 300, based on latest guidance. This could help us in the tornado department and is really why we're focusing on this event being more of a straight- line wind event, but tornadoes are NOT out of the question, by any means. In addition, because of this more-likely scenario I've drawn out here, the large hail threat should be less as well, due to storm mode. Quarters are more likely versus anything much bigger. For more on timing, including graphics, visit our website weather.gov/ohx. On that note, storms should be pulling off the Cumberland Plateau prior to sunrise and it looks like we'll return to the dry conditions we've been experiencing the last few days. Our next system is progged for Tuesday and models continue to keep the surface low moving west to east over northern Alabama, which keeps us out of the warm sector and any severe threat south of Middle TN. Following Tuesday's rain, we should have a couple more days of dry conditions then another system on Friday. Models aren't in great agreement regarding this system's evolution, so more to come on that. For now, please remain weather aware as the sun sets. && .AVIATION... 06Z TAF DISCUSSION. Cold front expected to push through overnight with the boundary exiting the Plateau area between 09z and 12z. Thunderstorm development is expected along and in advance of this feature. A few wind gusts will still be possible. Otw, all precip will exit the area by 12Z with partial clearing beginning in the afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 19 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 512 AM CDT Sat Mar 28 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 512 AM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Several rivers will remain above action stage through today. Strong to severe thunderstorms may develop after 4 PM today, though the greatest chance for severe weather will be from 8 PM tonight through early Sunday morning. All modes of severe weather are possible, including damaging wind gusts, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong to severe storms may linger into the early morning hours on Sunday. Damaging wind gusts, large hail, and a tornado will remain possible. Several rivers will remain above action stage into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight into early Sunday morning. Schaper
In the hours before
Local storm report, Mar 28, 10:21 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND DMG DOVER 36.48N 87.84W
03/28/2020 STEWART TN EMERGENCY MNGR
TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.
&&
EVENT NUMBER OHX2000207
21Local storm report, Mar 28, 10:42 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
03/28/2020 M63 MPH MONTGOMERY TN ASOS
MEASURED 63 MPH WIND GUST AT THE CKV ASOS
&&
EVENT NUMBER OHX2000208
21Special weather statement, Mar 28, 11:29 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
1129 PM CDT Sat Mar 28 2020
TNZ007>009-290530-
Robertson TN-Sumner TN-Macon TN-
1129 PM CDT Sat Mar 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMNER...NORTHERN MACON
AND NORTHEASTERN ROBERTSON COUNTIES UNTIL 1230 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Portland to near White House.
Movement was northeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lafayette, White House, Westmoreland, Cross Plains, Portland,
Orlinda, Mitchellville, Oak Grove and Cottontown.
This includes Interstate 65 between mile markers 105 and 120.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3662 8579 3656 8581 3642 8675 3665 8660
3663 8657 3665 8651 3665 8645
TIME...MOT...LOC 0429Z 243DEG 50KT 3672 8653 3644 8672
ShamburgerSpecial weather statement, Mar 28, 11:39 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Nashville TN
1139 PM CDT Sat Mar 28 2020
TNZ059-060-290515-
Williamson TN-Maury TN-
1139 PM CDT Sat Mar 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAURY AND
SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 1215 AM CDT...
At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Hill, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Columbia, Spring Hill and Thompson's Station.
This includes the following highways...
Interstate 65 between mile markers 48 and 63.
Interstate 840 between mile markers 24 and 40.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3574 8711 3594 8674 3584 8668 3573 8670
3570 8678 3570 8680 3569 8680 3570 8681
3569 8681 3562 8703
TIME...MOT...LOC 0439Z 241DEG 33KT 3571 8701
ShamburgerSpecial weather statement, Mar 28, 11:43 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Nashville TN 1143 PM CDT Sat Mar 28 2020 TNZ059>061-290515- Williamson TN-Maury TN-Marshall TN- 1143 PM CDT Sat Mar 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...MAURY AND SOUTH CENTRAL WILLIAMSON COUNTIES UNTIL 1215 AM CDT... At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm over Mount Pleasant, or 7 miles southwest of Columbia, moving northeast at 70 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Columbia, Spring Hill, Mount Pleasant, Thompson's Station, I-65 East Of Columbia and Hampshire. This includes the following highways... Interstate 65 between mile markers 41 and 61. Interstate 840 between mile markers 27 and 34. A Tornado Watch remains in effect until 400 AM CDT for Middle Tennessee. LAT...LON 3562 8732 3587 8682 3566 8665 3544 8721 TIME...MOT...LOC 0442Z 240DEG 59KT 3558 8718 Shamburger
Special weather statement, Mar 29, 12:12 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
1212 AM CDT Sun Mar 29 2020
TNZ093-094-290600-
Lawrence TN-Wayne TN-
1212 AM CDT Sun Mar 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND LAWRENCE
COUNTIES UNTIL 100 AM CDT...
At 1212 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Florence, moving northeast at 60 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Ethridge, Leoma, Westpoint, Iron
City and Cypress Inn.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3501 8796 3544 8727 3543 8721 3530 8721
3529 8723 3528 8721 3517 8722 3516 8720
3512 8720 3500 8748
TIME...MOT...LOC 0512Z 238DEG 54KT 3494 8787
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 39 min |
| Mar 28, 8:44 PM CDT | Special Weather Statement | OHX | Stewart | 31 min |
| Mar 28, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 47 min |
| Mar 28, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 47 min |
| Mar 28, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 57 min |
| Mar 28, 10:23 PM CDT | Tornado Warning | OHX | Dickson, Humphreys | 18 min |
| Mar 28, 10:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 53 min |
| Mar 28, 10:43 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 47 min |
| Mar 28, 10:54 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 36 min |
| Mar 28, 10:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 38 min |
| Mar 28, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Wayne | 24 min |
| Mar 28, 11:29 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 61 min |
| Mar 28, 11:39 PM CDT | Special Weather Statement | OHX | Williamson | 36 min |
| Mar 28, 11:43 PM CDT | Special Weather Statement | OHX | Maury | 32 min |
| Mar 28, 11:57 PM CDT | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 3 hr |
| Mar 28, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 min |
| Mar 29, 12:12 AM CDT | Special Weather Statement | OHX | Lawrence | 48 min |
| Mar 29, 12:21 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 24 min |
| Mar 29, 12:48 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 27 min |
| Mar 29, 12:52 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 38 min |
| Mar 29, 12:55 AM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Mar 29, 1:10 AM CDT | Special Weather Statement | OHX | Clay, Pickett | 50 min |
| Mar 29, 1:12 AM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Mar 29, 1:20 AM CDT | Special Weather Statement | OHX | Bedford, Marshall | 25 min |
| Mar 29, 1:32 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 43 min |
| Mar 29, 1:51 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Mar 29, 2:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more | 42 min |
| Mar 29, 2:29 AM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 16 min |
| Mar 29, 2:34 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 41 min |
| Mar 29, 3:10 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 35 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | OHX | Cumberland | 14 min |
| Mar 29, 4:03 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 13 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.